# SDR 98ZZZM475

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303TW
- Make and model: Boeing 747257B
- Aircraft serial: 20116
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION DISCOVERED A SKIN DENT AND CRACK IN THE NR 1 PYLON OUTBOARD SKIN AT NACELLE STATION 188, WL 148.5.  REPAIRED BY BLENDING OUT THE DAMAGED OUTER SKIN, REMOVING THE EXISTING EXTERNAL CUTOUT CORNER DOUBLER, FABRICATING AND INSTALLING A REPAIR FILLER.  REPAIRED IAW EVERGREEN AIR CENTER, ENGINEERING CHANGE/REPAIR AUTHORIZATION NR N303TW-54-004-EAC.  (M)
